# SDR SWAA2025052272862

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 35,843 hours, 17,494 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT 13F RECLINE FUNCTIONS AND SHOULD BE INOP DUE TO EMERGENCY EXIT ROW <[01]. LOCKED OUT 13F RECLINE CABLE/HYDORCK PER CMM 25-22-46.
